# SDR 2008UALA03625

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 56,377 hours, 20,620 cycles
- Engine: Pwa PW2037
- Engine time: 51,894 hours, 18,218 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Malfunctioned
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG HIGH OIL TEMPERATURE INDICATION.  RTFL.  REPLACED LUBE SCAVENGE PUMP AS WELL AS CHECKED ALL WIRING FROM PYLON DOWN ENG.  ALSO REPLACED EEC AS PRECUATIONARY.
